Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Cold chills, hurting stomach, dizziness, passed out. Taken Phentermine. What could be the reason?

Hi, So yesterday I started feeling sick around 1130 am.. like i was coming down with a stomach bug... I had cold chills and my stomach was hurting. I nver threw up so that was good. I went to bed, When i woke up this morning i felt fine. I got in the shower and about 3 minutes in started getting really dizzy, I started to lose my hearing and vision then I fell! Im pretty sure I passed out! ButI wasnt completely out of it. I got out of shower, and now i am okay, im just ek nd relaxing. I m not sure what it was. I took half of a Phentermine for the 1st time yesterday morning around 730, im not sure if that has anything to do with it?? Help!
Asked On : Sat, 5 May 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welome to HCM
phentermine is a drug used in the patient for appetite suppression in the patient with obesity. it also has the effect of psychostimulation like increasing your heartrate causing tachycardia. increasing blood pressure. GIT upset by stimulating the sympathetic nervous system which contribute to the symptoms you experienced, do you dont have to worry about the symptoms as they were the mild side effects of the drug you used.
with regards
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor